# SDR SWIA2019083046248

- Difficulty date: July 22, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 39,568 hours, 34,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 605.0  IN THE AREA OF RBL 26 TO LBL 26.  REMOVED AND INSTALLED NEW FRAME IAW SRM. LEAK CHECK GOOD.
